Advertisement

Ukrainian Mathematical Journal

, Volume 58, Issue 8, pp 1298–1306 | Cite as

Asymptotic behavior of the eigenvalues of a boundary-value problem for a second-order elliptic operator-differential equation

  • B. A. Aliev
Brief Communications

Abstract

We study the asymptotic behavior of the eigenvalues of a boundary-value problem with spectral parameter in the boundary conditions for a second-order elliptic operator-differential equation. The asymptotic formulas for the eigenvalues are obtained.

Keywords

Hilbert Space Asymptotic Behavior Spectral Parameter Asymptotic Formula Liouville Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J.-L. Lions and E. Magenes, Problemes aux Limites Non Homogenes et Applications, Dunod, Paris (1968).zbMATHGoogle Scholar
  2. 2.
    V. I. Gorbachuk and M. A. Rybak, “On boundary-value problems for the Sturm-Liouville operator equation with spectral parameter both in the equation and in the boundary condition,” in: Direct and Inverse Scattering Problems [in Russian], Kiev (1981), pp. 3–13.Google Scholar
  3. 3.
    M. A. Rybak, “On the asymptotic distribution of eigenvalues of some boundary-value problems for the Sturm-Liouville operator equation,” Ukr. Mat. Zh., 32, No. 2, 248–252 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    V. I. Gorbachuk and M. L. Gorbachuk, “On some boundary-value problems for the Sturm-Liouville equation with operator potential,” Ukr. Mat. Zh., 24, No. 3, 291–351 (1972).MathSciNetzbMATHGoogle Scholar
  5. 5.
    V. I. Gorbachuk and M. L. Gorbachuk, “On self-adjoint boundary-value problems with discrete spectrum generated by the Sturm-Liouville equation with unbounded operator coefficient,” Funk. Anal. Pril., 5, Issue 4, 67–68 (1971).Google Scholar
  6. 6.
    S. Yakubov and Ya. Yakubov, Differential-Operator Equations. Ordinary and Partial Differential Equations, Chapman and Hall, Boca Raton (2000).zbMATHGoogle Scholar
  7. 7.
    V. A. Il’in and A. F. Filippov, “On the character of spectrum of the self-adjoint extension of the Laplace operator in a bounded domain,” Dokl. Akad. Nauk SSSR, 191, No. 2, 267–269 (1970).MathSciNetGoogle Scholar
  8. 8.
    S. Ya. Yakubov, “Boundary-value problem for the Laplace equation with nonclassical spectral asymptotics,” Dokl. Akad. Nauk SSSR, 265, No. 6, 1330–1333 (1982).MathSciNetGoogle Scholar
  9. 9.
    B. A. Aliev, “Asymptotic behavior of the eigenvalues of a boundary-value problem for a second-order elliptic operator-differential equation with singular coefficient,” Differents. Uravn., 38, No. 1, 58–62 (2002).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • B. A. Aliev
    • 1
  1. 1.Institute of Mathematics and MechanicsAzerbaijan Academy of SciencesBakuAzerbaijan

Personalised recommendations